# SDR NACA2024071000001

- Difficulty date: July 10, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,803 hours, 19,228 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 0665000080401
- Part serial: 10078
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR INOP, SYS SHOWS WX NO DATA WHEN SELECTED. REMOVED AND REPLACED RT WX TX IAW AMM 34-43, OPS CHECK GOOD. PART UNKNOWN TO TRAX.
